# SDR MWEA96478

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 313.12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FLOOR BEAM UPPER LEG AT STA 313, 12 INCHES INBD OF LONG 18L HAD A 1 INCH AREA OF EXFOLIATION CORROSION.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-05, FIG 20A.
